# SDR USAA2013040100002

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 15,710 hours, 2,077 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE DOOR 4-R DOOR ASSIST PRESSURE LOW.  MAINTENANCE ADJUSTED PAX DOOR 4R ASSIST PRESSURE.
